Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 251, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 11, 2025, 10:54 PM CDT for Blanco County, Comal County, Kendall County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2025, 10:54 PM CDT (03:54 UTC)
- Expired
- Jun 11, 2025, 11:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Comal County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 54 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:38 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 11, 9:38 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 938 PM CDT Wed Jun 11 2025 ...New UPDATE... .UPDATE... Issued at 932 PM CDT Wed Jun 11 2025 With the expansion of the level 3 of 4 risk on the evening issuance of the excessive rainfall outlook southwestward into the San Antonio metro area and the latest short term guidance trends, including the Warn-on-Forecast, we have also elected to expand the Flood Watch southwestward to include Bexar, Bandera, Medina counties and points eastward. Rainfall amounts of 2 to 4 inches with isolated amounts near or in excess of 6 inches are possible. && .UPDATE... Issued at 617 PM CDT Wed Jun 11 2025 Adjusted the PoPs into tomorrow to match the latest observational trends and the most recent short-term guidance. Initial activity is now starting to develop across the Hill Country. Most of activity this evening will concentrate in that region. A storm complex then evolves and progresses south-southeastward from the overnight into early Thursday morning. && .SHORT TERM... (Tonight through Thursday night) Issued at 304 PM CDT Wed Jun 11 2025 Expansive cloud cover from early morning rains has mainly shifted east of the region early this afternoon. Some earlier showers over the southern Edwards Plateau have moved eastward into the Hill Country. Elsewhere, some clouds are noted, but with the cooling and stabilization from earlier, development is slow. As we head through the evening hours, we should see an increase in the coverage of showers and storms across the Hill Country. While there is some disagreement among the hi-res models, we expect the activity over the Hill Country to move eastward into the I-35 corridor along with some additional development over the coastal plains region. With slow-moving storms in an environment with high precipitable water values (1.75-2.25"), locally heavy rain is a concern from this evening into Thursday. Hi-res models tend to show the higher amounts near and east of the I-35 corridor for areas generally along and north of a Burnet to Austin to La Grange line. These areas have seen some recent rains and with expected moderate to heavy rain, a Flood Watch has been issued for Burnet, Williamson, Travis, Lee, Bastrop and Fayette counties. The watch begins at 7 PM this evening and runs until 7 PM Thursday. Rainfall amounts of 2 to 4 inches are possible, with amounts up to 6 inches in a few spots. The higher rain chances begin to shift eastward Thursday evening, but will keep a good chance for showers and storms in the forecast given a lingering upper trough axis over the region. && .LONG TERM... (Friday through Wednesday) Issued at 304 PM CDT Wed Jun 11 2025 An upper level low pressure system over the eastern part of the Southern Plains is forecasted to push into the Middle Mississippi Valley on Friday into Saturday. The subtropical ridge builds out west across the four corners region and northern Mexico providing a dry weather pattern across South Central Texas for the weekend into the middle of next week. High temperatures are likely to be at or slightly above normal climate values ranging from the lower to mid 90s across most areas and up to 101 along the Rio Grande. For the overnight lows, temperatures range from the mid to upper 70s areawide. && .AVIATION... (00Z TAFS) Issued at 617 PM CDT Wed Jun 11 2025 VFR flight conditions begin the TAF period. Shower and thunderstorm chances are to start to pick up later this evening at the I-35 TAF sites (KAUS, KSAT, and KSSF) before peaking from the overnight into early Thursday morning as a complex of thunderstorms develops and advances east-southeastward across the area. MVFR to near IFR ceilings and visibilities will develop as well, especially with the heaviest/strongest thunderstorm activity. Winds could become strong with variable directions in/near storm activity as well. Activity wanes beyond sunrise but some lingering showers will be possible through at least the morning hours. VFR conditions return from the morning into Thursday afternoon. KDRT remains VFR throughout the period with shower/storm activity holding east of the site. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 71 88 75 93 / 80 50 20 20 Austin Bergstrom Intl Airport 71 88 75 92 / 80 50 20 30 New Braunfels Muni Airport 71 89 75 93 / 80 60 20 20 Burnet Muni Airport 68 86 72 91 / 70 30 10 20 Del Rio Intl Airport 73 96 77 100 / 0 0 0 0 Georgetown Muni Airport 70 86 74 91 / 80 40 20 20 Hondo Muni Airport 70 91 74 94 / 60 30 10 10 San Marcos Muni Airport 70 89 75 93 / 80 50 20 30 La Grange - Fayette Regional 72 86 75 91 / 80 80 30 40 San Antonio Intl Airport 72 90 76 93 / 80 40 20 20 Stinson Muni Airport 73 92 77 95 / 80 50 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for Bandera-Bastrop-Bexar- Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales- Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis- Williamson-Wilson. && Short-Term...Brady Long-Term...17 Aviation...Brady
In the hours before
Special weather statement, Jun 11, 8:03 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
803 PM CDT Wed Jun 11 2025
TXZ172-120130-
Burnet TX-
803 PM CDT Wed Jun 11 2025
...A strong thunderstorm will impact portions of northeastern Burnet
County through 830 PM CDT...
At 803 PM CDT, Doppler radar was tracking a strong thunderstorm over
Briggs, or 11 miles northeast of Bertram, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Joppa, Mahomet, Watson, and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3103 9790 3095 9785 3091 9783 3090 9783
3080 9794 3081 9806 3103 9807
TIME...MOT...LOC 0103Z 184DEG 19KT 3088 9795
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
RunyenSpecial weather statement, Jun 11, 8:20 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
820 PM CDT Wed Jun 11 2025
TXZ171-188-120200-
Gillespie TX-Llano TX-
820 PM CDT Wed Jun 11 2025
...Strong thunderstorms will impact portions of northeastern
Gillespie and southwestern Llano Counties through 900 PM CDT...
At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Loyal Valley to near Prairie Mountain to 8
miles south of Cherry Spring. Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eckert, Prairie Mountain, Crabapple, Willow City, Oxford, and
Enchanted Rock State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3056 9866 3039 9870 3035 9904 3047 9900
3049 9898 3050 9896 3064 9896 3070 9877
TIME...MOT...LOC 0120Z 256DEG 12KT 3058 9899 3050 9892 3037 9897
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RunyenSpecial weather statement, Jun 11, 10:10 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1010 PM CDT Wed Jun 11 2025
TXZ190-120345-
Blanco TX-
1010 PM CDT Wed Jun 11 2025
...A strong thunderstorm will impact portions of northern Blanco
County through 1045 PM CDT...
At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm over
Johnson City, or 10 miles north of Blanco, moving northeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Round Mountain, Johnson City, Pedernales Falls State Park, and
Cypress Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3045 9821 3041 9814 3035 9818 3031 9819
3016 9840 3026 9851 3050 9839
TIME...MOT...LOC 0310Z 228DEG 21KT 3025 9838
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOSpecial weather statement, Jun 11, 10:50 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1050 PM CDT Wed Jun 11 2025
TXZ189>191-206-120445-
Comal TX-Blanco TX-Hays TX-Kendall TX-
1050 PM CDT Wed Jun 11 2025
...Strong thunderstorms will impact portions of northwestern Hays,
southern Blanco, northeastern Kendall and northwestern Comal Counties
through 1145 PM CDT...
At 1050 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blanco to near Bergheim. Movement was east
at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dripping Springs, Blanco, Canyon Lake, Guadalupe River State Park,
Kendalia, Spring Branch, Twin Sisters, Fischer, Henly, Payton, Mount
Gainor, and Honey Creek State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3027 9805 2988 9825 2984 9864 3018 9846
3028 9807
TIME...MOT...LOC 0350Z 248DEG 20KT 3014 9843 2988 9856
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.